# SDR SWAA2023092696053

- Difficulty date: September 1, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SUB THRESHHOLD WEB IS CORRODED FROM BS 480+1 - 460+11; RBL 32; WL 32 CORRECT WL 157<[01] UPDATED STEP 5;[02] UPDATED STEP 6;[03] UPDATED STEP 6 AND 7;[04] SRM 53-30-15-1A-1 FOUND TO BE APPLICABLE; BLENDED MULTIPLE CORROSION AT FBC SUB THRESHOLD WEB BS 480+1 - 460+11; RBL 32; WL 157; WORK AREA; L 1.5' X W 1.0' X D 0.009'; ORIGINAL THICKNESS 0.045'; REMAINING THICKNESS 0.039; DEEPEST FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1; USE DEPTH GAUGE ID:ATS401 DUE:10/23; REMOVED SUB THRESHOLD FCB FROM BS 440 TO BS 492; IAW SRM 51-40-02-0G-0; INSTALLED NUTPLATES ON NEW SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330; ID: 0013; REV: A ; APPLIED BMS 10-11 TYPE 2 ANAMEL IAW SOPM 20-41-02; APPLIED CIC IAW AMM 51-21-91-620-802; INSTALLED NEW SUB THRESHOLD ON FCB BETWEEN BS 440 TO BS 492; RBL 32; WL 157 IAW SRM 51-40-02-0G-0 AND DWG 143A8330; ID:: 0015; REV: A;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4 AND MEASUREMENT TABLE.
